# SDR DALA2022060803993

- Difficulty date: June 6, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 83,208 hours, 38,482 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Faulted
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

SHIP 3229 >>> HIGH ALERT WITH DECLARED EMERGENCY <<< F/CTL SLATS FAULT. CORRECTIVE ACTION: DEFERRED. AIRCRAFT CURRENTLY IN CHECK MTC. REPAIR TBD. (2267080)
